Пожалуйста, используйте этот идентификатор, чтобы цитировать или ссылаться на этот ресурс:
http://elar.urfu.ru/handle/10995/130415
Название: | Cross-connection structure of locally inverse semigroups |
Авторы: | Azeef, Muhammed, P. A. Volkov, M. V. Auinger, K. |
Дата публикации: | 2023 |
Издатель: | World Scientific |
Библиографическое описание: | Azeef Muhammed, PA, Volkov, MV & Auinger, K 2023, 'Cross-connection structure of locally inverse semigroups', International Journal of Algebra and Computation, Том. 33, № 01, стр. 123-159. https://doi.org/10.1142/S0218196723500091 Azeef Muhammed, P. A., Volkov, M. V., & Auinger, K. (2023). Cross-connection structure of locally inverse semigroups. International Journal of Algebra and Computation, 33(01), 123-159. https://doi.org/10.1142/S0218196723500091 |
Аннотация: | Locally inverse semigroups are regular semigroups whose idempotents form pseudo-semilattices. We characterize the categories that correspond to locally inverse semigroups in the realm of Nambooripad's cross-connection theory. Further, we specialize our cross-connection description of locally inverse semigroups to inverse semigroups and completely 0-simple semigroups, obtaining structure theorems for these classes. In particular, we show that the structure theorem for inverse semigroups can be obtained using only one category, quite analogous to the Ehresmann-Schein-Nambooripad Theorem; for completely 0-simple semigroups, we show that cross-connections coincide with structure matrices, thus recovering the Rees Theorem by categorical tools. © 2023 World Scientific Publishing Company. |
Ключевые слова: | CATEGORY COMPLETELY 0 -SIMPLE SEMIGROUP CROSS-CONNECTION EHRESMANN-SCHEIN-NAMBOORIPAD THEOREM INVERSE SEMIGROUP LOCALLY INVERSE SEMIGROUP REES THEOREM |
URI: | http://elar.urfu.ru/handle/10995/130415 |
Условия доступа: | info:eu-repo/semantics/openAccess |
Идентификатор SCOPUS: | 85144544350 |
Идентификатор WOS: | 000895570900003 |
Идентификатор PURE: | 34654264 |
ISSN: | 0218-1967 |
DOI: | 10.1142/S0218196723500091 |
Располагается в коллекциях: | Научные публикации ученых УрФУ, проиндексированные в SCOPUS и WoS CC |
Файлы этого ресурса:
Файл | Описание | Размер | Формат | |
---|---|---|---|---|
2-s2.0-85144544350.pdf | 364,88 kB | Adobe PDF | Просмотреть/Открыть |
Все ресурсы в архиве электронных ресурсов защищены авторским правом, все права сохранены.